# SDR ASOA20151021083H

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 37,953 hours, 28,779 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, A CRACK WAS FOUND IN THE APU FIREWALL AT APPROXIMATELY THE 2 O'CLOCK POSITION NEAR AN EXISTING DOUBLER.  MAINTENANCE REMOVED THE EXISTING DOUBLER AND PERFORMED A COMBINATION REPAIR IAW SRM 53-32-13 AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
